Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bipolar disorder, elevated thyroid levels. Is that the reason he is not responding to OCD medicine?

My son has bipolar but is also being treated recently for OCD in which the meds are not working. He also suffer with high thyroid problems. I have not had his levels checked recently. He has all the symptoms of high thyroid problems. I was reading that it can also cause intrusive thoughts. Could this be the reason he is not responding to the OCD medicine?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
It could be a cause of non response to medications. I would suggest you to do a thyroid function test after consulting your physician. Thyroid disorders are relatively easy to treat when compared to OCD.

Hope I have answered your query. If you have any further questions I will be happy to help.

With warm regards,

Dr Ajish TP (MD,DM)
Consultant Endocrinologist.
Answered: Thu, 9 Oct 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor